# SDR 20010226CW003

- Difficulty date: January 23, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- Engine: Pwa R20007M2
- Propeller: Hamstd 23E50
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AND TEAR FROM GRAVEL STRIPS,  NEED NEW SKINS.  BEARING IN PORK CHOPS WERE CHANGED EVEN IF NOT NEEDED.
